# SDR AALA202411254888

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 32,222 hours, 10,537 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Zone 800
- Component: Damper, Ratier
- Component part number: FE174004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND R4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER EMPTY, WILL NOT HOLD PRESSURE. MAINTENANCE REPLACED THE DIAPHRAGM IN THE DAMPER AND EMERGENCY OPERATION CYLINDER AND ACCOMPLISHED A SATISFACTORY LEAK CHECK PER AMM 52-10-00.
